# SDR UPS00832090

- Difficulty date: March 13, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- Aircraft time: 73,882 hours, 26,821 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C 123 FLOORBEAM LOWER SURFACE CORROSION FS 680 RBL 46.       REMOVED DOUBLER , MATERIAL ID FOR NEW ANGLE 7075-0 .100 PO NR 312186 IAW DAC DWG  5773275 FORMED IAW DC8 SRM 51-1-4. HEAT TREATED IAW TPS-1003.  FABRICATED ANGLE IAW DAC DWG 5773275. ALODINED & PRIMED IAW DC8 SRM 51 -1-8.  INSTALLED IAW DC8 SRM 51-1-20D.
